I was just recently diagnosed with hypothyroidism and have severe neck and lower back pain that seems to change with my medication changes. Is this possible or am I crazy? Can the thyroid cause neck and back pain? Is it from inflammation of the cells and makes something that is bad in your body worse? All of my numbers are normal except for my reverse t3 which is high. I am only on 50 of synthroid and tried to add 5 of cytomel and had terrible heat problems. I also do not get regular cycles anymore and have not for 4 years now. Please help, I need to be out of pain! Thank you
Right before I was diagnosed I also stoped regular cycles. My TSH was only 6. but I had sever pain for 2 years. My FT3 and FT4 were both low. After being put on synthroid my reverse t3 also went really high. I have been on synthoid for 2 1/2 years and I do have pain free times but other times it it horrible still... like tonight. I know eating soy causes me pain. I had a lot of seafood this weekend and now I am wondering if something I ate caused my pain to return today... I have been pain free for weeks until today. I also wish someone could explain what happens sometimes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.